# SDR DL76L050408

- Difficulty date: July 26, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 63,720 hours, 9,827 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Seat Assy
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

32F AND G PAX SEAT EMERGENCY LIGHT INOP.  REPLACED SEAT EMER LIGHT HARNESS.
